Theoretical Economics Letters

Vol.3 No.3(2013), Paper ID 32743, 4 pages



Properties of Non-Differentiable Tax Policies


Johan Fellman


Hanken School of Economics, Helsinki, Finland


Copyright © 2013 Johan Fellman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

J. Fellman, "Properties of Non-Differentiable Tax Policies," Theoretical Economics Letters, Vol. 3 No. 3, 2013, pp. 142-145. doi: 10.4236/tel.2013.33022.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.